Argument Property for Certain Analytic Functions
Qing Yang and
Jin-Lin Liu
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
Let P be the class of functions p ( z ) of the form ∑ ð ‘ ( 𠑧 ) = 1 + ∞ ð ‘› = 1 ð ‘ ð ‘› 𠑧 ð ‘› which are analytic in the open unit disk 𠑈 = { 𠑧 ∶ | 𠑧 | < 1 } . The object of the present paper is to derive certain argument inequalities of analytic functions p ( z ) in P .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/391038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/391038.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:391038
DOI: 10.1155/2012/391038
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().